Efficiency and duality in nonsmooth multiobjective fractional programming involving η-pseudolinear functions
Mishra S.K., Upadhyay B.B.
Yugoslav Journal of Operations Research, 2012 22(1):3-18
Details  Cross Ref cited by(1)  Full text ( 277 KB)  DOI:10.2298/YJOR101215002M
An EPLS model for a variable production rate with stock-price sensitive demand and deterioration
Roy T., Chaudhuri K.S.
Yugoslav Journal of Operations Research, 2012 22(1):19-30
Details  Cross Ref cited by(1)  Full text ( 268 KB)  DOI:10.2298/YJOR080709003R
Control of stage by stage changing linear dynamic systems
Barseghyan V.R.
Yugoslav Journal of Operations Research, 2012 22(1):31-39
Details  Full text ( 201 KB)  DOI:10.2298/YJOR111019002B
Evaluating fuzzy inequalities and solving fully fuzzified linear fractional programs
Stanojević B., Stancu-Minasian I.M.
Yugoslav Journal of Operations Research, 2012 22(1):41-50
Details  Full text ( 212 KB)  DOI:10.2298/YJOR110522001S
Inventory model of deteriorating items with two-warehouse and stock dependent demand using genetic algorithm in fuzzy environment
Yadav Dharmendra, Singh S.R., Kumari Rachna
Yugoslav Journal of Operations Research, 2012 22(1):51-78
Details  Cross Ref cited by(3)  Full text ( 361 KB)  DOI:10.2298/YJOR100219005Y
An empirical study on assessing optimal type of distribution park: Applying fuzzy multicriteria Q-analysis method
Lee Kuo-Liang, Lin Shu-Chen
Yugoslav Journal of Operations Research, 2012 22(1):79-96
Details  Full text ( 348 KB)  DOI:10.2298/YJOR101212001L
Fuzzy optimization of primal-dual pair using piecewise linear membership functions
Pandey D., Kumar S.
Yugoslav Journal of Operations Research, 2012 22(1):97-106
Details  Full text ( 192 KB)  DOI:10.2298/YJOR090519008P
A slight modification of the first phase of the simplex algorithm
Divnić Tomica, Pavlović Ljiljana
Yugoslav Journal of Operations Research, 2012 22(1):107-114
Details  Full text ( 216 KB)  DOI:10.2298/YJOR1006225006D
Time minimizing transportation problem with fractional bottleneck objective function
Jain Madhuri, Saksena P.K.
Yugoslav Journal of Operations Research, 2012 22(1):115-129
Details  Cross Ref cited by(1)  Full text ( 228 KB)  DOI:10.2298/YJOR100818004J
Efficiency of the stochastic approximation method
Japundžić Miloš
Yugoslav Journal of Operations Research, 2012 22(1):131-140
Details  Full text ( 262 KB)  DOI:10.2298/YJOR101124003J